# SDR FDEA202211012706

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 74,994 hours, 27,903 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Angle
- Part number: 113N168523
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING MLG SUPPORT BEAM AFT SIDE, LOWER FIXED TRAILING EDGE PANEL ATTACH ANGLE IS   CRACKED JUST ABOVE AFT MLG TRUNNION FITTING. FABRICATED AND REPLACED THE ATTACH ANGLE (BRACKET, P/N 113N1685-23) ON THE R/W   LOWER FIXED T/E O/B SIDE, JUST ABOVE THE AFT MLG TRUNNION FITTING FAIRING I/B SIDE, IAW   BAC DWG'S 113N1685, REV. G, 113N1630, REV. L, AND B757 SRM 51-40-02-0G.
